# SDR CAL950866

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16883
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48073
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001131
- Condition: Leaking
- Location: Aft Galley
- Part time: 47 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

EWR - FLT 0341 - CREW REPORTED SMOKE COMING FROM THE AFT GALLEY WHILE ON APPROACH TO EWR.  THE GALLEY CIRCUIT BREAKERS WERE PULLED AND THE SMOKE DISAPPEARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AFT GALLEY AND FOUND THE UPPER AFT COFFEEMAKER LEAKING.  THERE WAS NO EVIDENCE OF FIRE.  THE COFFEEMAKER WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.  NO OTHER DISCREPANCIES WERE NOTED.  (X)
